Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
teen123

Face Burning From Regimen

Recommended Posts

I've just started my 3rd week and have increased my dosage of the treatment (BP) to a full pump from just using half a pump.. And my face has been insanely burning all day! It feels like my face is on fire.. My skin has also got a bit worse is all of this normal?

Is the burning normal? It makes me feel like I need to put my face in cold water! (which I won't)

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×